Home / Pain & Inflammation / Paracetamol & Ibuprofen

Paracetamol & Ibuprofen

Paracetamol & Ibuprofen

Double action pain relief.

Temporary relief of short-term pain and/or inflammation
Easy to swallow
Gluten free
Lactose, sucrose and preservative free

More Information

Paracetamol and Ibuprofen contains two ingredients that together deliver temporary relief of short term pain and/or inflammation associated with:

  • Back pain
  • Period pain
  • Cold & flu symptoms
  • Muscular pain
  • Sore throat
  • Rheumatic pain
  • Non-serious arthritic pain
  • Dental pain
  • Migraine headache
  • Headaches
  • Reduces fever

Do not take:

  • If you have a stomach ulcer or other stomach disorders, kidney or heart problems.
  • With other products containing paracetamol and ibuprofen, or with other medicines you are taking regularly, except with your doctor’s advice.
  • If you are allergic to ibuprofen, aspirin or other anti-inflammatory pain medicines. If you have an allergic reaction stop taking and see your doctor immediately.
  • Do not exceed the maximum stated dose. Excessive use can be harmful
  • Do not use Paracetamol & Ibuprofen if trying to become pregnant or in the first 6 months of pregnancy, except on doctors’ advice. Do not use at all in the last 3 months.
  • Adults & Children 12+ years: Take 1 to 2 tablets with water every 6-8 hours as required. Up to a maximum of 6 tablets in any 24 hours. Keep to the recommended dose.
  • Adults: Don’t take this medicine for longer than a few days at a time, unless advised by a doctor.
  • Adolescents 12 years and over: Do not take this medicine for longer than 48 hours at a time unless advised by a doctor.
  • Do not give Paracetamol + Ibuprofen tablets to children under 12 years. Do not use this product if you are 65 years or over except on doctor’s advice.
  • Paracetamol 500mg
  • Ibuprofen 200mg

Related Products

Paracetamol

Effective temporary relief of pain and discomfort. Reduces fever.

Diclofenac Anti-Inflammatory Pain Relief Gel

Relief from sprain, strains and sports injuries.